# SDR DL73S960684

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 3350 · Emergency Lighting
- Part: Light Cover
- Part number: BC50393105
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND OVERWING EMERGENCY EXIT SIGN AT ROW 15A MISSING.  REPLACED LENS AND REBULBED, OPERATION NORMAL.
